Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 97-113
Opuscula Mathematica

Comparison and oscillation theorems for singular Sturm-Liouville operators

Abstract. We prove analogues of the classical Sturm comparison and oscillation theorems for Sturm-Liouville operators on a finite interval with real-valued distributional potentials.
Keywords: Sturm-Liouville equation, distributional potential, Sturm comparison and oscillation theorem, Prüfer angle.
Mathematics Subject Classification: 34B24, 34A36, 34B09, 34B19, 34L40.
Cite this article as:
Monika Homa, Rostyslav Hryniv, Comparison and oscillation theorems for singular Sturm-Liouville operators, Opuscula Math. 34, no. 1 (2014), 97-113, http://dx.doi.org/10.7494/OpMath.2014.34.1.97
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.